# SDR ASAA2023032842620

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 57,452 hours, 17,290 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 380 CAPTAINS MAP DISPLAYED VTK. LNAV AND VNAV DISCONNECTED. WE SWITCHED TO F/O'S SIDE OPS NORMAL LEFT FMC POSITION ERRATIC. GROUNDED - YES. LEFT FMC FAULT FOR PREVIOUS FLT FMC HAD RESTORED TO NML ON ARRIVAL. CYCLED FMC CMPTR-1 C/B, FMC OPS CKS PASS REF B737-800 AMM 34-61-00. DFCS FFR SHOWS MSG 22-11822 AND 22-11071 FOR PREVIOUS LEG, LRU TEST PASS REF B737-800 FIM 22-11 TASK 811. VERIFIED FMC POSITION PG STEADY.
